Cohomological rigidity of oriented Hantzsche-Wendt manifolds

Jerzy Popko , Andrzej Szczepański

Abstract

n/a
Author Jerzy Popko IM
Jerzy Popko,,
- Institute of Mathematics
, Andrzej Szczepański IM
Andrzej Szczepański,,
- Institute of Mathematics
Journal seriesAdvances in Mathematics, ISSN 0001-8708
Issue year2016
Vol302
Pages1044-1068
Keywords in EnglishHantzsche-Wendt manifold, cohomological rigidity
DOIDOI:10.1016/j.aim.2016.08.004
URL http://dx.doi.org/10.1016/j.aim.2016.08.004
Languageen angielski
Score (nominal)45
ScoreMinisterial score = 40.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 45.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 1.373 (2) - 2016=1.65 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back